# SDR UALA2009071302046

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 35,420 hours, 9,453 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CROSS AISLE EEL INOP.  REPLACED LAMP ASSY, OPS NORMAL.
